Doctors Lounge - Cardiology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Cardiology Symptoms
Question: Inderal-heart symptoms
|radium - Wed Feb 09, 2005 12:20 pm||
I have a flight/fight syndrome that has been out of control since i was a kid. If I take inderal in very small amounts it is controlled completely. Thinking maybe it was mental in nature I have tried every psych medicine know to man (elavil, zoloft, etc) with poor results. I have take full federal physical recently with ekg and passed no problem. Once however years ago in the Army I took a ekg and I passed but the doc said I had a murmor or something, or maybe it was a hole in my heart, I forget. lol
My question is, assuming its not a mental condition, is there any cure for this? Thanks
|Dr. Yasser Mokhtar - Tue Mar 01, 2005 9:48 pm||
Fight/flight reflex is a natural response to stress. If yours is exaggerated and it is well controlled with minimal doses of inderal and inderal is not causing any complications or giving you any side effects, i recommend that you continue taking the inderal.
i don't think there is a cure for this. i am not sure whether you have tried tranquilizers or not, but if you have not, i recommend that you do.
Thank you very much for using our website https://doctorslounge.com
Yasser Mokhtar, M.D
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.